Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SkyLynn

Tattoo While On Accutane?

Recommended Posts

i was on accutane for 1 month, but had to stop cause my kidneys were acting up. i got a tattoo 2 weeks later and it healed well(http://i66.photobucket.com/albums/h278/maciasfamilym/IMG_6732.jpg).

but wouldnt recommend it, since i wasnt on accutane while getting it done and didnt finish the full course.

from what i read accutane slows down the healling process, risking infection and scaring. u will have to wait 6 months after finishing ur course.

http://tattoo.about.com/cs/tatsafety/a/health_risk.htm

Share this post


Link to post
Share on other sites

I would not reccommend this. The skin is so sensitive and takes longer to heal while on Tane. I just think you would be better off to wait. Not to mention everything is just so dry, and it's winter...flakes galore.

Share this post


Link to post
Share on other sites

Definitely not. They drill that into you (your skin doesn't heal, etc.), or at least my derm did. I talked to my tattoo artist and he said he doesn't do them until 6 weeks after you've ended your course. He said he's seen so many horrors happen in other shops where the tattoos don't heal or bond to the skin and literally fall off. I got one two months after I was finished and everything was fine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×